# SDR REXA2012082001284

- Difficulty date: August 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 13,087 hours, 12,436 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Dirty
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM STUCK IN LEFT POSTION.  CLEANED CONTROL PANEL TRIM CENTERED.  PERFORMED OPS CHECK OF AILERON TRIM SWITCH IAW AMM 27-12-00.  OPS CHECKED GOOD.
